Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.net/journal/jamp
E-mail: [email protected]
"Exact Soliton-Like Spherical Symmetric Solutions of the Heisenberg-Ivanenko Type Nonlinear Spinor Field Equation in Gravitational Theory"
written by A. Adomou, Jonas Edou, Valerie I. S. Hontinfinde, Siaka Massou,
published by Journal of Applied Mathematics and Physics, Vol.8 No.7, 2020
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top